New Oscillation Criteria for Second Order Neutral Type Dierence Equations
Keywords:Almost oscillation, second order,, neutral dierence equation.
In this paper, we present some new oscillation criteria for second order neutral type dierence equation of the form (an(zn)) + qnf(xn) = en; n n0 > 0; where zn = xn ô€€€pnxnô€€€l and is ratio of odd positive integers. Examples are provided to illustrate the results.
New York, 2000.
 R.P. Agarwal, M. Bohner, S.R. Grace and D.'O. Regan, Discrete Oscillation Theory,
Hindawi Publ. Corp., New York, 2005.
 R.P. Agarwal, M.M.S. Manuel and E. Thandapani, Oscillatory and nonoscillatory be-
havior of second order delay dierence equations, Appl. Math. Lett., 10(2)(1997), 103-
 J. Cheng, Existence of nonoscillatory solution of second order linear dierence equa-
tions, Appl. Math. Lett., 20(2007), 892-899.
 I. Gyori and G. Ladas, Oscillation Theory of Delay Dierential Equations with Appli-
cations, Clarendon Press, Oxford, 1991.
 R. Jankowski and E. Schmeidel, Almost oscillation criterca for second order neutral
dierence equations with quasi-dierences, International Journal of Dierence Equa-
tions, 9(1)(2014), 77-86.
 J. Jiang, Oscillation criteria for second order quasilinear neutral delay dierence equa-
tions, Appl. Math. Comput., 125(2002), 287-293.
 W.G. Kelley and A.C. Peterson, Dierence Equations: An Introduction with Applica-
tions, Acad. Press, New York, 1991.
 G. Ladas, Ch.G. Philos and Y.G. Sticas, Sharp condition for the oscillation of delay
dierence equations, J. Appl. Math. Simul., 2(2)(1989), 101-112.
 H.J. Li and C.C. Yeh, Oscillation criteria for second order neutral delay dierence
equations, Comput. Math. Appl., 36(1999), 123-132.
 E. Thandapani, J.R. Graef and P.W. Spikes, On the oscillation of second order quasi-
linear dierence equations, Nonlinear World, 3(1996), 545-565.
 E. Thandapani and K. Mahalingam, Oscillation and nonoscillation of second order
neutral dierence equations, Czechoslovak Math. J., 53(128)(2003), 935-947.
 E. Thandapani and S. Selvarangam, Oscillation theorems for second order nonlinear
neutral dierence equations, J. Math. Comput. Sci., 2(4)(2012), 866-879.
 E. Thandapani, S. Selvarangam, R. Rama and M. Madhan, Improved oscillation crite-
ria for second order nonlinear delay dierence equations with nonpositive neutral term,
Fasciculi Mathematici, 2016.
How to Cite
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.